# SDR AALA20110308TUL01

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 59,710 hours, 25,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY FRAME 1418 CRACKED IN RADIUS AT LONGERON 2 RIGHT.  STOP DRILLED CRACK AND INSTALLED REPAIR ANGLE AND RADIUS STRAP PER SRM 53-03-00 FIGURE 31A.
